# SDR UALA2013052203545

- Difficulty date: May 21, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 49,712 hours, 19,849 cycles
- Engine: Iae V2522A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAULT DISPLAYED ON UPPER ECAM SCREEN.    REPLACED FLAP WIRING AND OPS CHECKED GOOD.
